Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Markov partitions are not smooth


Author: Rufus Bowen
Journal: Proc. Amer. Math. Soc. 71 (1978), 130-132
MSC: Primary 58F15
DOI: https://doi.org/10.1090/S0002-9939-1978-0474415-8
MathSciNet review: 0474415
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The boundaries of the sets in a Markov partition for linear Anosov diffeomorphisms of $ {T^3}$ cannot be smooth.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F15

Retrieve articles in all journals with MSC: 58F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0474415-8
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society